# SDR AALA202205180615

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 57,775 hours, 24,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16A EMERGENCY EXIT LIGHT COVER FOUND OFF DURING FLIGHT. RESECURED EMERGENCY LIGHT EXIT COVER. SYSTEM OPERATIONS CHECKS NORMAL PER AMM 33-51-01.
